English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On chordal and bilateral SLE in multiply connected domains

MPS-Authors
/persons/resource/persons235269

Friedrich,  Roland M.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Bauer, R. O., & Friedrich, R. M. (2008). On chordal and bilateral SLE in multiply connected domains. Mathematische Zeitschrift, 258(2), 241-265. doi:10.1007/s00209-006-0041-z.


Cite as: http://hdl.handle.net/21.11116/0000-0004-291C-0
Abstract
There is no abstract available